Last month, I had my 4th bout of Shingles in the last 4 years. I once again took the Acyclovir prescribed. After two days I developed a nasty case of Tonsillitis. I had no other symptoms, no cold etc, so I was prescribed Antibiotics. I stopped taking the Acyclovir as I couldn't swallow them (they are huge!) The tonsillitis disappeared overnight. Has anyone experienced this a side effect before or was it a complete coincidence? The reason I ask is I appear to have shingles again! (I can't imagine the spots would still be appearing 5 weeks later??? I am feeling really bad at the moment and could not take tonsillitis again on top of how I'm feeling. So the big question is, do I put up with the Shingles and hope it passes quickly, or do I go back to the GP and risk feeling even more poorly???? My head feels like I can't make any decisions at the moment I should also mention that I had a steroid injection the same day as I started the Acyclovir and started Hydroxycloroquine 2 days later. So maybe just medication overload?